Jump to ContentJump to Main Navigation

Lauter, Kristin / Lange, Tanja / Rötteler, Martin

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board Member: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Williams, Hugh C. / Stinson, Doug / Yung, Moti / Kurosawa, Kaoru / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Safavi-Naini, Rei / Shparlinski, Igor E. / Takagi, Tsuyoshi

4 Issues per year

Mathematical Citation Quotient 2012: 0.29


Computing endomorphism rings of elliptic curves under the GRH

Gaetan Bisson

Citation Information: Journal of Mathematical Cryptology. Volume 5, Issue 2, Pages 101–114, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: 10.1515/jmc.2011.008, April 2012

Publication History

Published Online:

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.